# SDR UPS02839155

- Difficulty date: August 9, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 LWR FWD DOOR JAMB CORNER CRACKED AT FASTENER HOLE.  INTERNAL DOUBLER CRACKED PER X-RAY INSP FOUND OX AND DOUBLE DRILLED HOLES, INSTALLED BUSHINGS IAW DAC DWG 47099818, FABBED REPAIR BUSHINGS IAW DAC DWG 4709987B, BLENDED GOUGES WITHIN LIMITS IAW DC8 SRM 553-2-0.  ALODINED, PRIMED & INSTALLED DOUBLERS IAW 53-2-0 FIG 15.
